I had the CrystalLens implant in my right eye a few years ago. I was told I may have to have a secondary cataract surgery. I went for this procedure 3 months ago. That afternoon, when I came home, I had a terrible migraine, and ended up vomiting until I was dehydrated and had to go to the ER.
I went to see my doctor 2 months later because my vision was still not clear and my pupil had become an unusual oblong shape. I had the odd sensation (and poor vision) like a contact lense was not moving with my eye when I looked in different directions. I still have a cloudiness in my right eye, as if I'm looking through wax paper. My doctor told me that my problem was due to floaters, which could take up to a year to clear up. However, after doing a little research on "floaters," I don't believe that is what I'm experiencing. I also get an occasional flash of light out of the corner of my right eye.
Do these symptoms sound typical after having had the secondary cataract laser surgery? I'm concerned that I may have suffered permanent eye damage due to this surgery.
These symptoms are not typical after a yag laser. You should get a second opinion with another ophthalmologist to see what is going on. It is possible that you do have floaters in a more nebulous glob right in the center of your vision - and the doctor should be able to see that. Bottom line is that you are not seeing as you would like and no one has given you a good reason why. Good Luck.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST